# SDR A6WA2018062245903

- Difficulty date: June 19, 2018
- Submitted: June 22, 2018
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 40,877 hours, 39,854 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 60033052145
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND TRU DOOR LANDING SKIN PANEL CRACKED BY LATCH CUT OUT.  STOPPED DRILLED CRACK IAW REO601R-53-11-2381 REV-.
